# SDR USAA2013100300002

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 42,279 hours, 17,375 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D22790262300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CRACK IN SEGMENT ANGLE OF LT OVERWING EMERGENCY EXIT DOOR NR 834 BETWEEN FRAMES 40 TO 41, S17L.  REPLACED SEGMENT ANGLE OF LT OVERWING EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41, S17L IAW EO 5210Y228.
